# SDR QMLA2023101120087

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N363AH
- Make and model: Airbus EC135 P3
- Aircraft serial: 2191
- Aircraft time: 320 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Circuit Breaker
- Part time: 320 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON FINAL TO OUR BASE AIRPORT (LPV APPROACH) AND POST TRANSPORT, THE AIRCRAFT FND MASTER LIST ILLUMINATED WITH "BYPASS FAIL IBF2, PRESS SENSOR IBF2, AND HEATER FAIL IBF2". WE CONTINUED TOWARD THE FIELD AND REFERENCED THE RFM, WHICH RECOMMENDED A "LAND AS SOON AS PRACTICABLE". WE TERMINATED THE FLIGHT MINUTES LATER AND CALLED THE MECHANIC AND PLACED THE AIRCRAFT OOS...PENDING TROUBLESHOOTING. A BROKEN WIRE WAS DISCOVERED WITH THE ASSOCIATED CIRCUIT BREAKER...FIXED AND RETURNED TO SERVICE.
